MAUDE Adverse Event Report: PRECISION SPINE, INC. SLIMPLICITY ANTERIOR CERVICAL PLATE SYSTEM; SPINAL FIXATION DEVICE

PRECISION SPINE, INC. SLIMPLICITY ANTERIOR CERVICAL PLATE SYSTEM; SPINAL FIXATION DEVICE
Model Number ACP122
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information - unknown.Initial reporter occupation - other; sales representative.Device manufacture date - unknown.Without the opportunity to examine the device, no conclusions can be drawn as to the root cause of the reported malfunction.Should the device be received, a follow-up report will be filed upon completion of investigation.Device history records could not be reviewed with lot identity.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2021 utilizing the slimplicity anterior cervical system.When positioning one of the locking tabs it became stuck.The anterior cervical plate 1-level 22mm (acp122) was removed and replaced with another readily available in the set.There was a 5-7 minute delay to the procedure because of the reported event.There was no patient injury reported.

Brand Name
SLIMPLICITY ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SPINAL FIXATION DEVICE
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key12965009
Report Number3005739888-2021-00062
Device Sequence Number19878727
Product Code KWQ
UDI-Device Identifier00840019904674
UDI-Public00840019904674
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K060025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACP122
Device Catalogue NumberACP122
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown